全部成果分类

  • 2019(3)
  • journalarticle...(3)

按条件检索“3”条记录

已选条件: 出版年: 2019 × 机构: 数学学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
1. H state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses EI

作者:Wang, Jimin ;Ma, Shuping ;Zhang, Chenghui ;Fu, Minyue

作者机构:[Wang, Jimin ] Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing; 100190, China;[Zhang, Chenghui ] School of Control Science and Engineering, Shandong University, Jinan; 250061, China;[Ma, Shuping ] School of Mathematics, Shandong University, Jinan; 250100, China;[Fu, Minyue ] School of Electrical Engineering and Computer Science, The University of Newcastle, Callaghan; NSW; 2308, Australia

来源:Signal Processing,2019,Vol.154,159-167

资源类型:期刊论文

2. Existence and asymptotic properties of solutions for a nonlinear Schrödinger elliptic equation from geophysical fluid flows EI

作者:Zhang, Xinguang ;Jiang, Jiqiang ;Wu, Yonghong ;Cui, Yujun

作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Yantai; Shandong; 264005, China;[Zhang, Xinguang ;Wu, Yonghong ] Department of Mathematics and Statistics, Curtin University of Technology, Perth; WA; 6845, Australia;[Jiang, Jiqiang ] School of Mathematical Sciences, Qufu Normal University, Qufu; Shandong; 273165, China;[Cui, Yujun ] Department of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Applied Mathematics Letters,2019,Vol.90,229-237

资源类型:期刊论文

3. Characterization of Dynamics of a Class of Polynomial Automorphisms in Cn EI

作者:Zhang, Xu

作者机构:[Zhang, Xu ] Department of Mathematics, Shandong University, Shandong, Weihai; 264209, China

来源:International Journal of Bifurcation and Chaos,2019,Vol.29,Issue.1

资源类型:期刊论文

TOP